Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Stopped taking depo provera. Started leaking from breast. Is this normal?

User rating for this question
Very Good
Answered by
Practicing since : 2005
Answered : 3163 Questions
I was wondering if i should go see my ob because my breast are leaking when i push on them what looks like colostrom. I havn't breast fed since my daughter was 2 weeks old she is now 2. i stopped taking depo provera shot in XXXXXXX of this year because my husband and i want another baby. Is this a normal symptom when you stop depo. i took a pregnancy test and it came back negative.
Posted Sat, 27 Oct 2012 in Birth Control
Answered by Dr. Rhea Chanda 35 minutes later
Milky discharge from the breasts occurs due to high prolactin levels.You need to get your prolactin levels and thyroid levels checked.Hyperprolactenemia is a common hormonal problem and easily be treated with medication.I suggest that you get your blood test done first,then further management will be advised.This isnt a symptom caused due to provera.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor